Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Codimension of compact $M$-semilattices


Authors: J. W. Lea and A. Y. W. Lau
Journal: Proc. Amer. Math. Soc. 52 (1975), 406-408
MSC: Primary 22A99
DOI: https://doi.org/10.1090/S0002-9939-1975-0374324-6
MathSciNet review: 0374324
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a generalization of [5] and gives a partial answer to Question 31 in [1], i.e., if $S$ is a compact $M$-semilattice of finite codimension and $x \ne y$, then there exists a closed subsemilattice $A$ of $S$ such that $A$ separates $x$ and $y$ in $S$ and $\operatorname {cd} A < \operatorname {cd} S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A99

Retrieve articles in all journals with MSC: 22A99


Additional Information

Article copyright: © Copyright 1975 American Mathematical Society